# SDR MALA040412

- Difficulty date: May 23, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 17,892 hours, 19,532 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668153
- Part serial: L219863
- Condition: Failed
- Location: Rt Intake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO CWA AFTER THE RIGHT INTAKE HEAT FAILED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED RIGHT DUCT P/N NH24668-153, S/N ON L219890, S/N OFF L219863.
